Processing math: 100%
World Scientific
Skip main navigation

Cookies Notification

We use cookies on this site to enhance your user experience. By continuing to browse the site, you consent to the use of our cookies. Learn More
×
International Journal of Algebra and Computation cover

Volume 28, Issue 06 (September 2018)

No Access
Decompositions of congruence subgroups of Chevalley groups
  • Pages:935–958

https://doi.org/10.1142/S0218196718500418

No Access
Relative FP-gr-injective and gr-flat modules
  • Pages:959–977

https://doi.org/10.1142/S021819671850042X

No Access
Parallel identity testing for skew circuits with big powers and applications
  • Pages:979–1004

https://doi.org/10.1142/S0218196718500431

No Access
The equation solvability problem over supernilpotent algebras with Mal’cev term
  • Pages:1005–1015

https://doi.org/10.1142/S0218196718500443

No Access
Automorphisms of partially commutative groups III: Inversions and transvections
  • Pages:1017–1047

https://doi.org/10.1142/S0218196718500455

No Access
Quaternionic arithmetic lattices of rank 2 and a fake quadric in characteristic 2
  • Pages:1049–1090

https://doi.org/10.1142/S0218196718500467

No Access
Automorphisms of the completion of relatively free Lie algebras
  • Pages:1091–1100

https://doi.org/10.1142/S0218196718500479

No Access
Complexity of term representations of finitary functions
  • Pages:1101–1118

https://doi.org/10.1142/S0218196718500480

No Access
The nilpotence degree of quantum Lie nilpotent algebras
  • Pages:1119–1128

https://doi.org/10.1142/S0218196718500492